# SDR DL76G010588

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 42,304 hours, 11,522 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER SYSTEM HYD QTY STARTED DROPPING RAPIDLY. TURNED OFF  CENTER SYS PUMPS AS PER POM. .35 FLUID STILL IN SYS IN CRUISE.  SERVICED CENTER SYS TO FULL. RAN ALL FLT CONTROLS, FLAPS,   GEAR, RUDDER, ELEV, AND STAB. NO LEAKS FOUND.  DUE TO PREV CTR  SYSTEM HYD LEAK.
